Molybdenum Causing Die Off?

Home The Candida Forum Candida Questions Molybdenum Causing Die Off?

This topic contains 2 replies, has 2 voices, and was last updated by  lockie86 3 years, 4 months ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #171895

    lockie86
    Participant
    Topics: 33
    Replies: 76

    Hi,

    I have a major candida infestation that I’ve been battling for 2+ years, caused by 4 months of unnecessary antibiotics.

    Have just about been keeping symptoms in check through diet etc, but I saw someone mention that higher does of Molybdenum (around 500-1000 mcg) would help with die off so thought I would give it a try.

    I’ve taken molybdenum in smaller doses before, but for the last two days I’ve tried 600mcg.

    What happened was actually an INCREASE in my symptoms! Quite a major one, v similar to die off caused by upping antifungals. Joint pain, joint stiffness, aches, pains, etc etc. I feel like I’ve stepped back in time by about a year, in two days!

    Any ideas what this could be? I thought it was supposed to help with die off, not cause it? :-))

    Maybe it’s changed the form of so many toxins from acetaldehyde into acetic acid, that’s processable by the liver, that my liver is suddenly overloaded?

    Whatever it is, I feel AWFUL so just wondering whether to stick it out and see if it goes off or reduce the dose right down for a while.

    Ironically I did this to feel better and now feel so much worse, like a flashback to how things used to be.

    Any ideas would be great!

    Many thanks,

    Mark
    UK

    #171913

    Percyfaith
    Participant
    Topics: 28
    Replies: 58

    I am sorry no one has answered you yet – I sometimes feel so isolated as I have most likely had Candida-Related Complex (CRC) for many years and kept talking myself out of getting serious about it. After 10 years a Nurse Practitioner finally diagnosed one of my new rashes as Candida last month October,2015 and right after I saw her the Metabolic Counselor I’ve met with for many years confirmed that that makes sense since the Organics test I asked him to interpret showed high D-Arabinitol. I’ve not found Doctors in my hometown who are experienced treating Candida with more natural means. I’ve not wanted to take pharmaceuticals but did some before I began strongly suspecting Candida.

    For your molybdenum I’d suggest you use the search here and look for past discussions on it. In the past I’d taken 250mcg in (amino acid chelate) form up to 3X with no symptoms or die off. It is my understanding that Molybdenum helps with liver support and is supposed to help with die off symptoms. I’d also taken Molybdenum Picolinate 1 mg before and have Molybdenum glycinate 1 mg on hand now. The higher dose affects me more than the smaller dose and I’ve only taken it 1X per day so far.

    I am still trying to get ready to do battle. I’m considering whether or not to do a heavy metal detox first and how to do a heavy metal detox and for how long before addressing the candida head on.

    I have been distracted too by food sensitivities to Gluten, nightshades and caffeine. I don’t like having to get even stricter with my diet but by the Grace of God I will.

    Hope you get relief soon.

    #171916

    lockie86
    Participant
    Topics: 33
    Replies: 76

    Hi many thanks for this,

    I think what happened is I was, unbeknownst to me, already taking 500mcg in a multivitamin, so when I started adding another 600 I was into really high doses and must have stirred up toxins or created too many processable toxins for my liver. It’s hopefully easing off a little now.

    I really hope you get sorted, the whole thing is so overwhelming huh, especially when you have brain fog and all the other symptoms, but you will get there.

    Wishing you strength!

    Thanks for taking the time to reply to me!

    Mark :-))

Viewing 3 posts - 1 through 3 (of 3 total)

The topic ‘Molybdenum Causing Die Off?’ is closed to new replies.